List of citations in Numdam for : Complex characteristic coordinates and tangential Cauchy-Riemann equations

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 26 (1972) no. 2, p. 299-324

Brinkschulte, Judith; Denson Hill, C.; Nacinovich, Mauro

Annales de l'Institut Fourier, Volume 52 (2002) no. 6, p. 1785-1792

Lehmann, R.; Feldmueller, D.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 4, p. 513-525

Stormark, Olle

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 1, p. 57-90


Andreotti, Aldo; Fredricks, Gregory; Nacinovich, Mauro

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 3, p. 365-404

Andreotti, Aldo; Fredricks, Gregory A.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 2, p. 285-304

Alinhac, S.

Séminaire Équations aux dérivées partielles (Polytechnique), (1972-1973), Talk no. 23, 8 p.

Andreotti, Aldo; Denson Hill, C.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 26 (1972) no. 2, p. 325-363